# SDR SWIA2024112701298

- Difficulty date: October 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - SLAT TRACK 3-2 HAS ONE AREA OF GROOVING. (MARKED IN RED)      (C-CHECK RO 11/26/2024)    REMOVED GROOVING DAMAGE FROM LH SLAT TRACK 3-2 AND FOUND ACCEPTABLE AT THIS TIME REF REO 670-57-42-1795 REV -- 2024-10-21. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD
